# SDR ASAA2013090695986

- Difficulty date: September 6, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81286
- Condition: Corroded
- Location: Bs 787-749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FROM BS 787-849 HAS CORROSION OF LOWER DOOR SILL WEB.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1,  REMOVED WEB IAW SRM 51-40-02.  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SRM 51-40-02 AND DWG 146A8123.
